A 23-year-old female asked:
Disclaimer

dizziness associated sith aspirin 81 mg?

1 doctor answer
Dr. Patricio Espinosa
18 years experience Neurology
Usually not: Asa 81 is a small dose, however different people have different reaction to meds. Share this info wit the md that recommended this medication for you.
Answered on Jun 10, 2013
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A member asked:
Dr. Jeffrey Juchau
32 years experience Family Medicine
Aspirin: Unlikely for aspirin to cause dizziness. More associated with tinnitus or ringing in the ears. Sounds like you have something else going on with you. ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
See your PCP: Any headache always must be viewed as a valid medical disorder and the headache assessment must be comprehensive. It is important to make an accurate ... Read More
1
1 thank
A 27-year-old male asked:
Dr. Mark Fisher
33 years experience Neurology
Insufficient data: Your tenses are ambiguous. Please repost and clarify WHEN these periods of ibuprofen and aspirin taking occurred. I can’t tell if those 90 days were a ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Pavel Conovalciuc
22 years experience Family Medicine
Reaction: Possibly Aspirin and lemon juice reacted somehow to cause the above. Not sure why you recurred to Aspirin for a facial mask. If better, don't do it ag ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month